# SDR 2008FA0000485

- Difficulty date: July 9, 2008
- Submitted: July 22, 2008
- Operation: General aviation
- Aircraft: N6001L
- Make and model: Cessna 550
- Aircraft serial: 5500169
- Engine: Pwa JT15D4
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 256072
- Condition: Failed
- Location: Nr 1 Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AFTER TAKEOFF, NR 1 ENGINE COULD ONLY PRODUCE 85 PERCENT N1.  WHILE RETURNING TO BASE , ENGINE SHUT ITSELF DOWN ON 2 MILE FINAL.  TROUBLESHOOTING FOUND THAT FUEL FLOW DIVIDER HAD MALFUNCTIONED.  FUEL FLOW DIVIDER WAS REMOVED FROM SERVICE, AND REPLACED WITH AN OVERHAULED UNIT.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
